BB_Fan estrogenic drugs can cancel side effects of Lupron or casodex, the hot flashes and sweats can be cancelled, also helps with bone density and keeps your memory in tact...but sadly (LOL) no big profits to be made. Hey I like Dr. Myers and his PCRI videos are very interesting and a learning experience....
My heavy sweats and hot flashes gone fast with estrogenic drug introduced, Lupron was still in me for another month of use or so, within 1-2 weeks cancelled the junk side effects and alot more.
Would you comment on what estrogenic drugs are available, and do you mean over the counter or by prescript
And is Genistein considered an estrogenic drug?
the hot flashes, they were pretty bothersome when I first went on Lupron about
two years ago. Many times I would wake up with heavy sweats. Now those effects are mostly gone, though I still notice from time to time a slight increase in body temperature for no good reason. Have a visit with the oncologist tomorrow and the plan is that I will be given a three-month injection of Lupron, and that will be the last one for at least a year, by which time my PSA readings should not be influenced any more by HT.
Age 66, PC diagnosed 7/2009 at age 65
Stage: T2c, Gleason: 9 (4 + 5), 6 of 6 cores positive
Bone, CAT and MIR scans negative
Treatment: brachytherapy (103 palladium), 100 gy, 11/2009 + IMRT on Novalis, 45 gy, 3/2010 + ADT3 (Lupron + Casodex+Avodart)
PSA: 7/2009, At time of diagnosis -- 11.9
10/2009 -- 5.0 ; 12/2009 -- 0.56 ; 5/2010 -- 0.15
8/9/2010 -- 0.06 ; 11/2010 -- 0.013; 2/25/2011-- 0.005